# SDR UIEA2022061900614

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Fastener
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENG AFT  STRUT  FAIRING  MISSING  2EA  FASTENERS  ON  R/H  SIDE  INSTALLED MISSING FASTENERS AT #2 ENGINE AFT STRUT FAIRING ON RH SIDE AS PER 767-300  SRM 51-40-02-0G-0 )
